Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004, Issue 2, Pages 149-157
http://dx.doi.org/10.1155/S1048953304305034

An application of the nonselfadjoint operators theory in the study of stochastic processes

1Department of Mathematics, University Ferhat Abbas, Elmaâbouda, Sétif 19000, Algeria
2Department of Mathematics, University of M'sila, B.P 166 Echbilia, M'sila 28000, Algeria

Received 11 May 2003; Revised 1 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lyazid Abbaoui and Latifa Debbi, “An application of the nonselfadjoint operators theory in the study of stochastic processes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 2, pp. 149-157, 2004. https://doi.org/10.1155/S1048953304305034.